0 votes
5 views
asked in Lynestrenol by
Hi, I'm taking my Lynestrenol and it's my 3rd month of intake now. In thie first month of my intake, I had a slight bleeeding. After 1 month and 8 days of taking the pill, I had an intercourse with my husband. I'm breastfeeding and had my baby 2 months after taking the pill. Right now, it's almost 2 months after my last bleeding, yet I still don't have my period. I'm worried of becoming pregnant again. Is this just normal for women who are taking the same pill?

Your answer

Your name to display (optional):
Privacy: Your email address will only be used for sending these notifications.
Anti-spam verification:
To avoid this verification in future, please log in or register.
Welcome to lookformedical.com, where you can ask questions and receive answers from other members of the community.

Categories

3.2k questions

1.3k answers

47 comments

1.8k users

Disclaimer: We do not evaluate or guarantee the accuracy of any content in this site.
...